|ITEM METADATA RECORD
|Title: ||Existence and construction of shifted lattice rules with an arbitrary number of points and bounded weighted star discrepancy for general decreasing weights|
|Authors: ||Sinescu, Vasile ×|
L’Ecuyer, Pierre #
|Issue Date: ||2011 |
|Series Title: ||Journal of Complexity vol:27 issue:5 pages:449-465|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Non-KU Leuven Association publications|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science